Abstract
In this article, we consider a repairable system with finite state space. The interval reliability is a dependability measure, defined as the probability of the system being operational over a given finite-length time interval. We study the interval reliability of a system governed by a discrete-time semi-Markov process. The explicit formula of the interval reliability is obtained via Markov renewal equation in discrete time. Additionally, the limiting interval reliability is treated. Finally, we present some numerical results on the interval reliability, applied to a three-state reliability semi-Markov system.
Original language | English |
---|---|
Journal | Journal de la Societe Francaise de Statistique & Revue de Statistique Appliquee |
Volume | 155 |
Issue number | 3 |
Pages (from-to) | 152-166 |
ISSN | 1962-5197 |
Publication status | Published - 2014 |
Externally published | Yes |
Bibliographical note
This article is licensed under a Creative Commons Attribution 3.0 License.Keywords
- Discrete-time semi-Markov proces
- Interval reliability
- Limiting interval reliability
- Dependability measures
- Markov renewal equation